# SDR PCAA9700460

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube Assembly
- Part number: 82970010122
- Condition: Failed
- Location: Nr 1 Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE NR 1 HYDRAULIC CONTENT DROPPED TO ZERO.  A/C DIVERTED INTO PVD AND LANDED WITHOUT INCIDENT.  MX FOUND THE HYDRAULIC LINE FROM THE NR 1 FAULT.  INSTALLED INTERMIM FLEX LINE IAW DHC MM.  OPERATION AND LEAK CHECKED GOOD.  THE ENGINE DRIVEN PUMP AND FILTER ASSEMBLY REPLACED IAW DHC MM CHAPTER 05-30, ALSO CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
